# SDR 04FDEA00059

- Difficulty date: January 6, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-100
- Aircraft serial: 19154
- Aircraft time: 62,084 hours, 45,668 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED CLIMBING THRU FL270, .79 COMPLETED RED TABS AND LIGHT REMAINED ILLUMINATED.  VISUALLY INSPECTED MCD, LATCHES AND ACTUATORS.  OPERATED MCD FULL TRAVEL SEVERAL TIMES.  MCD OPERATION IS NORMAL PER 727-100 AMM 52-34-009-0.  CLEANED AND INSPECTED LATCH SWITCHES AND MCD WARNING LIGHT SOCKET IN AFT AIRSTAIR.  PRESSURIZED AIRCRAFT TO 3.0 PSI PER JRH 7-23.  MAIN CARGO DOOR LIGHT, CHECKS NORMAL.
